Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 32435, 9 pages
http://dx.doi.org/10.1155/JAMSA/2006/32435

On the mixed fractional Brownian motion

University Studies Department, Preparatory Institute for Military Academies, Avenue Maréchal Tito, Sousse 4029, Tunisia

Received 3 October 2005; Revised 24 March 2006; Accepted 24 March 2006

Copyright © 2006 Mounir Zili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. B. Mandelbrot and J. W. Van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, no. 4, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Cheridito, “Mixed fractional Brownian motion,” Bernoulli, vol. 7, no. 6, pp. 913–934, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. A. Samuelson, “Rational theory of warrant pricing,” Industrial Management Review, vol. 6, no. 2, pp. 13–31, 1965. View at Google Scholar
  4. N. J. Cutland, P. E. Kopp, and W. Willinger, “Stock price returns and the Joseph effect: a fractional version of the Black-Scholes model,” in Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1993), vol. 36 of Progress in Probability, pp. 327–351, Birkhäuser, Basel, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Øksendal, Stochastic Differential Equations. An Introduction with Applications, Universitext, Springer, Berlin, 6th edition, 2003. View at Zentralblatt MATH · View at MathSciNet
  6. K. Kolwankar and A. D. Gangal, “Local fractional derivatives and fractal functions of several variables,” in Proceedings of International Conference on Fractals in Engineering, Archanon, 1997. View at Google Scholar
  7. F. Ben Adda and J. Cresson, “About non-differentiable functions,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 721–737, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, 1991. View at Zentralblatt MATH · View at MathSciNet
  9. G. Cherbit, “Dimension locale, quantité de mouvement et trajectoire,” in Fractals, dimension non entière et applications, pp. 340–352, Masson, Paris, 1967. View at Google Scholar
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science, Yverdon, 1993. View at Zentralblatt MATH · View at MathSciNet
  11. C. El-Nouty, “The fractional mixed fractional Brownian motion,” Statistics & Probability Letters, vol. 65, no. 2, pp. 111–120, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet